Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Abdominal pain and bright red spotting

I am a 30 year old Female. I have 4 children which were all delivered by c-secion. During my last c-section 2 years ago I also had a tubal ligation . For the past 4 months or so I have been having lots of pain on my right side of my lower abdominal . I was told I get ovarian cysts that rupture. Last night my significant other and I made love and when I went to the bathroom there was really bright red blood when I cleaned up and my entire lower abdominal and lower back was and still is in pain. I was also getting like a stabbing feeling inside my vagina before and during sex. If I press my stomach below my belly button it hurts so bad. Also for the past 3 months my mensus has been really akward. I usually last for 3 day and bleed moderately heavy on day 2, but now I bleed a lot less and for only 2 days. Both my nipples have been very sensitive and painful. I cannot stand for the shower to hit them. What can possibly be going on with me?
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
You have to see a gynaecologist who will do a check-up to find out whether you are getting pains due to the tubes, ovaries or uterus. Also the source of the bleed needs to be determined. Next an ultrasound scan of your abdomen will confirm better what may be wrong. A routine urine test will be helpful. A simple breast examination is enough for the breast tenderness. You may be having the beginings of an infection which will need antibiotics. If the pains are not in relation to your periods, the chances of a gynaecological cause are less. Sometimes, the lower abdominal organs get stuck together (adhesions) after repeated surgery. That could cause pain. Similar adhesions within the uterus may be the reason the menses are lesser.
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor